# SDR FMOR20070002

- Difficulty date: April 10, 2007
- Submitted: April 10, 2007
- Operation: General aviation
- Aircraft: N120TT
- Make and model: Beech C90A
- Aircraft serial: LJ1073
- Aircraft time: 5,072 hours
- Engine: Pwa PT6*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: NAS302665170
- Condition: Frayed
- Location: Fs 216
- Part time: 5,072 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

THE ELEVATOR TRIM CABLE BEGAN UNRAVELING JUST FORWARD OF THE CABIN DOOR.  FROM THERE THE CABLE BEGAN BINDING IN A PULLEY UNDERNEATH THE PILOT'S SIDE FORWARD FACING PASSENGER CHAIR CAUSING STIFFNESS OF OPERATION BY HAND AND THE MALFUNCTION OF THE ELECTRIC TRIM SYSTEM LEADING TO THE EVENTUAL INOPERATION OF THE ELEVATOR TRIM.  THE ISSUE MOST LIKELY AROSE DUE TO AGE.  WHILE UNDER THE SCHEDULED INSPECTION PROGRAM OUTLINED BY MFG THE INSPECTION OF THESE AREAS OCCURS ONCE EVERY (2) YEARS OR 800 HOURS.
